# SDR SWAA2024071699407

- Difficulty date: June 8, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) 2024-357588<[01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-14-960-801 STEP 2.C (1);[02] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-14-960-801 STEP 2.C (1) COMPLETED
